MURAL - Maynooth University Research Archive Library



    Metrics of positive scalar curvature and generalised Morse functions, Part II


    Walsh, Mark (2014) Metrics of positive scalar curvature and generalised Morse functions, Part II. Transactions of the American Mathematical Society, 366 (1). pp. 1-50. ISSN 0002-9947

    [img]
    Preview
    Download (634kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The surgery technique of Gromov and Lawson may be used to construct families of positive scalar curvature metrics which are parameterised by Morse functions. This has played an important role in the study of the space of metrics of positive scalar curvature on a smooth manifold and its corresponding moduli spaces. In this paper, we extend this technique to work for families of generalised Morse functions, i.e. smooth functions with both Morse and birth-death singularities.

    Item Type: Article
    Keywords: positive scalar curvature metrics; generalised Morse functions;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10105
    Identification Number: https://doi.org/10.1090/S0002-9947-2013-05715-7
    Depositing User: Mark Walsh
    Date Deposited: 16 Oct 2018 14:05
    Journal or Publication Title: Transactions of the American Mathematical Society
    Publisher: American Mathematical Society
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year